ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

November 2009 , Volume 24 , Issue 4

Select all articles

Export/Reference:

Dissipative solutions for the Camassa-Holm equation
Helge Holden and Xavier Raynaud
2009, 24(4): 1047-1112 doi: 10.3934/dcds.2009.24.1047 +[Abstract](1340) +[PDF](759.8KB)
On scattering for NLS: From Euclidean to hyperbolic space
Valeria Banica, Rémi Carles and Thomas Duyckaerts
2009, 24(4): 1113-1127 doi: 10.3934/dcds.2009.24.1113 +[Abstract](908) +[PDF](231.8KB)
On the multifractal formalism for Bernoulli products of invertible matrices
Imen Bhouri and Houssem Tlili
2009, 24(4): 1129-1145 doi: 10.3934/dcds.2009.24.1129 +[Abstract](946) +[PDF](257.4KB)
Damped wave equations with fast growing dissipative nonlinearities
Alexandre Nolasco de Carvalho, Jan W. Cholewa and Tomasz Dlotko
2009, 24(4): 1147-1165 doi: 10.3934/dcds.2009.24.1147 +[Abstract](1080) +[PDF](292.6KB)
An integral system and the Lane-Emden conjecture
Wenxiong Chen and Congming Li
2009, 24(4): 1167-1184 doi: 10.3934/dcds.2009.24.1167 +[Abstract](1528) +[PDF](243.9KB)
Thermodynamic invariants of Anosov flows and rigidity
Yong Fang
2009, 24(4): 1185-1204 doi: 10.3934/dcds.2009.24.1185 +[Abstract](980) +[PDF](250.9KB)
An interval map with a spectral gap on Lipschitz functions, but not on bounded variation functions
Sébastien Gouëzel
2009, 24(4): 1205-1208 doi: 10.3934/dcds.2009.24.1205 +[Abstract](739) +[PDF](93.2KB)
On a question of Katok in one-dimensional case
Yunping Jiang
2009, 24(4): 1209-1213 doi: 10.3934/dcds.2009.24.1209 +[Abstract](754) +[PDF](103.7KB)
On the global attractor of delay differential equations with unimodal feedback
Eduardo Liz and Gergely Röst
2009, 24(4): 1215-1224 doi: 10.3934/dcds.2009.24.1215 +[Abstract](1086) +[PDF](306.2KB)
On the meromorphic non-integrability of some $N$-body problems
Juan J. Morales-Ruiz and Sergi Simon
2009, 24(4): 1225-1273 doi: 10.3934/dcds.2009.24.1225 +[Abstract](727) +[PDF](611.5KB)
The focusing energy-critical fourth-order Schrödinger equation with radial data
Benoît Pausader
2009, 24(4): 1275-1292 doi: 10.3934/dcds.2009.24.1275 +[Abstract](961) +[PDF](278.3KB)
Reflection of highly oscillatory waves with continuous oscillatory spectra for semilinear hyperbolic systems
Yahong Peng and Yaguang Wang
2009, 24(4): 1293-1306 doi: 10.3934/dcds.2009.24.1293 +[Abstract](878) +[PDF](220.2KB)
Adapted linear-nonlinear decomposition and global well-posedness for solutions to the defocusing cubic wave equation on $\mathbb{R}^{3}$
Tristan Roy
2009, 24(4): 1307-1323 doi: 10.3934/dcds.2009.24.1307 +[Abstract](898) +[PDF](232.9KB)
Robustly expansive homoclinic classes are generically hyperbolic
Martín Sambarino and José L. Vieitez
2009, 24(4): 1325-1333 doi: 10.3934/dcds.2009.24.1325 +[Abstract](765) +[PDF](161.1KB)
Improved condition for stabilization of controlled inverted pendulum under stochastic perturbations
Leonid Shaikhet
2009, 24(4): 1335-1343 doi: 10.3934/dcds.2009.24.1335 +[Abstract](823) +[PDF](173.4KB)
Stability of invariant measures
Siniša Slijepčević
2009, 24(4): 1345-1363 doi: 10.3934/dcds.2009.24.1345 +[Abstract](782) +[PDF](253.4KB)
Semi-hyperbolic patches of solutions of the pressure gradient system
Kyungwoo Song and Yuxi Zheng
2009, 24(4): 1365-1380 doi: 10.3934/dcds.2009.24.1365 +[Abstract](778) +[PDF](271.2KB)
Stability criteria for a class of linear differential equations with off-diagonal delays
Masakatsu Suzuki and Hideaki Matsunaga
2009, 24(4): 1381-1391 doi: 10.3934/dcds.2009.24.1381 +[Abstract](792) +[PDF](168.2KB)
Dynamics of functions with an eventual negative Schwarzian derivative
Benjamin Webb
2009, 24(4): 1393-1408 doi: 10.3934/dcds.2009.24.1393 +[Abstract](671) +[PDF](761.4KB)
Variational principles of pressure
Guohua Zhang
2009, 24(4): 1409-1435 doi: 10.3934/dcds.2009.24.1409 +[Abstract](1038) +[PDF](296.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]